# SDR AALA202507127891

- Difficulty date: July 2, 2025
- Submitted: July 12, 2025
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 27,705 hours, 11,146 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3L INDICATING AS DISARMED IN FLIGHT ON THE ECAM DOOR PAGE WITH THE ARMING LEVER IN THE PROPER ARMED POSITION. THIS DOOR WAS CONFIRMED AS INDICATING PROPERLY ARMED PRIOR TO DEPARTURE ON THE GROUND.   MAINTENANCE REPLACED THE L3 DOOR PROXIMITY SWITCH 6WN1 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-11.
